# SDR UIEA2020071401515

- Difficulty date: July 10, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,937 hours, 17,689 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLE FAULT.  DEFERRED PER DDG 22-11-04-02B & 22-31-01, MDDR 131055, CAT 'C'
